BAZZANELLA, DANILO

BAZZANELLA, DANILO  

Dipartimento di Scienze Matematiche  

002146  

Mostra records
Risultati 1 - 20 di 26 (tempo di esecuzione: 0.047 secondi).
Citazione Data di pubblicazione Autori File
A note on primes in short intervals / Bazzanella, Danilo. - In: ARCHIV DER MATHEMATIK. - ISSN 0003-889X. - STAMPA. - 91:2(2008), pp. 131-135. [10.1007/s00013-008-2617-9] 1-gen-2008 BAZZANELLA, Danilo Versione finale (sito Springer).pdfPrimes_short_intervals.pdf
The class of the exceptional sets for a general asymptotic formula / Bazzanella, Danilo; Camerlo, Riccardo. - In: FUNCTIONES ET APPROXIMATIO COMMENTARII MATHEMATICI. - ISSN 0208-6573. - STAMPA. - 51:(2014), pp. 347-362. [10.7169/facm/2014.51.2.7] 1-gen-2014 BAZZANELLA, DaniloCAMERLO, RICCARDO exceptional_set.pdfGallery-proof.pdf
Conditional results about primes between consecutive powers / Bazzanella, Danilo. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - STAMPA. - 4:1(2013), pp. 61-69. 1-gen-2013 BAZZANELLA, Danilo conditional_consecutive_powers.pdfEstratti.pdf
The exceptional set for the distribution of primes between consecutive powers / Bazzanella, Danilo. - In: ACTA MATHEMATICA HUNGARICA. - ISSN 0236-5294. - STAMPA. - 116:3(2007), pp. 197-207. [10.1007/s10474-007-5174-y] 1-gen-2007 BAZZANELLA, Danilo Exceptional-between-powers.pdfOffprint.pdf
Integer polynomials with small integrals / Bazzanella, Danilo. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - STAMPA. - 7:1(2016), pp. 165-179. 1-gen-2016 BAZZANELLA, Danilo reprint.pdfsmallpolynomials.pdf
Least common multiple of polynomial sequences / Bazzanella, Danilo; Sanna, Carlo. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 0373-1243. - STAMPA. - 78:1(2020), pp. 21-25. 1-gen-2020 Danilo BazzanellaCarlo Sanna BazzanellaSanna.pdf
A note on integer polynomials with small integrals / Bazzanella, Danilo. - In: ACTA MATHEMATICA HUNGARICA. - ISSN 0236-5294. - STAMPA. - 141:4(2013), pp. 320-328. [10.1007/s10474-013-0326-8] 1-gen-2013 BAZZANELLA, Danilo reprint.pdfsmall_polynomials.pdf
A note on integer polynomials with small integrals. II / Bazzanella, Danilo. - In: ACTA MATHEMATICA HUNGARICA. - ISSN 0236-5294. - 149:1(2016), pp. 71-81. [10.1007/s10474-016-0600-7] 1-gen-2016 BAZZANELLA, Danilo smallpolynomials2.pdfBazzanella2016_Article_ANoteOnIntegerPolynomialsWithS.pdf
A note on primes between consecutive powers / Bazzanella, Danilo. - In: RENDICONTI DEL SEMINARIO MATEMATICO DELL'UNIVERSITA' DI PADOVA. - ISSN 0041-8994. - STAMPA. - 121:(2009), pp. 223-231. [10.4171/RSMUP/121-13] 1-gen-2009 BAZZANELLA, Danilo Note-primes-between-powers.pdfReprints.pdf
On the asymptotic formula for Goldbach numbers in short intervals / Bazzanella, Danilo; Languasco, A.. - In: STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA. - ISSN 0081-6906. - STAMPA. - 36:1-2(2000), pp. 185-199. [10.1556/SScMath.36.2000.1-2.14] 1-gen-2000 BAZZANELLA, Danilo + B-L.pdf
On the divisor function in short intervals / Bazzanella, Danilo. - In: ARCHIV DER MATHEMATIK. - ISSN 0003-889X. - STAMPA. - 97:5(2011), pp. 453-458. [10.1007/s00013-011-0315-5] 1-gen-2011 BAZZANELLA, Danilo divisor_function.pdfreprints.pdf
Primality tests, linear recurrent sequences and the Pell equation / Bazzanella, Danilo; Di Scala, Antonio; Dutto, Simone; Murru, Nadir. - In: RAMANUJAN JOURNAL. - ISSN 1382-4090. - (2021). [10.1007/s11139-020-00373-9] 1-gen-2021 Bazzanella, DaniloDi Scala, AntonioDutto, Simone + 2002.08062.pdfBazzanella2021_Article_PrimalityTestsLinearRecurrentS (2).pdfpseudo-exp-rev.pdf
Prime numbers between squares / Bazzanella, Danilo. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - STAMPA. - 3*:(2004), pp. 159-164. 1-gen-2004 BAZZANELLA, Danilo final.PDFPrime-numbers-between-squares.pdf
Prime numbers in intervals starting at a fixed power of the integers / Bazzanella, Danilo. - In: JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY. - ISSN 1446-7887. - STAMPA. - 87:(2009), pp. 83-89. [10.1017/S1446788709000020] 1-gen-2009 BAZZANELLA, Danilo Offprint.pdfJAMS-paper.pdf
Prime numbers in logarithmic intervals / Bazzanella, Danilo; Languasco, A.; Zaccagnini, A.. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - STAMPA. - 362:5(2010), pp. 2667-2684. [10.1090/S0002-9947-09-05009-0] 1-gen-2010 BAZZANELLA, Danilo + BLZ.pdfBLZ.pdf
Primes between consecutive powers / Bazzanella, Danilo. - In: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS. - ISSN 0035-7596. - STAMPA. - 39 (2):(2009), pp. 413-421. [10.1216/RMJ-2009-39-2-413] 1-gen-2009 BAZZANELLA, DANILO RMJ.pdfreprints.pdf
Primes between consecutive squares / Bazzanella, Danilo. - In: ARCHIV DER MATHEMATIK. - ISSN 0003-889X. - STAMPA. - 75:1(2000), pp. 29-34. [10.1007/s000130050469] 1-gen-2000 BAZZANELLA, Danilo Versione finale (sito Springer).pdfPrimes-between-squares.pdf
Primes between consecutive squares and the Lindelof hypothesis / Bazzanella, Danilo. - In: PERIODICA MATHEMATICA HUNGARICA. - ISSN 0031-5303. - STAMPA. - 66:1(2013), pp. 111-117. [10.1007/s10998-013-1457-y] 1-gen-2013 BAZZANELLA, Danilo squares_lindelof.pdfproof.pdf
Primes in almost all short intervals II / Bazzanella, Danilo. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. - ISSN 0392-4041. - 3B:(2000), pp. 717-726. 1-gen-2000 BAZZANELLA, Danilo BUMI_2000_8_3B_3_717_0.pdf
Proceedings of Second Symposium on Analytic Number Theory / Bazzanella, Danilo; Bettin, Sandro; Perelli, Alberto; Zaccagnini, Alessandro. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - STAMPA. - 12:(2021), pp. 1-199. 1-gen-2021 Bazzanella, Danilo + Rivista_Parma_12-1-2021.pdf